# SDR UPS09154529

- Difficulty date: February 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Unknown
- Location: Crew Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CREW ENTRY DOOR WILL NOT SHUT OR LOCK.  INSTALLED 2 CONNECTING ARMS AND 2 PINS.  CYCLED DOOR LOCK MECHANISM, OPS NORMAL.  PERFORMED INSPECTION PER 52-10-20-06 AND OPS CHECK PER 52- 10-20-05.  INSPECTED AND OPS CHECK NORMAL OF OUTSIDE LOCK MECH HANDLE.
